Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  Adjusted QMLE for the spatial autoregressive parameter
 
 
Title: Adjusted QMLE for the spatial autoregressive parameter
Author: Martellosio, Federico
Hillier, Grant
Appeared in: Journal of Econometrics
Paging: Volume 219 () nr. 2 pages 488-506
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands